There are a couple things that may be at work here. First, yes, Migraine can change over time. When this happens, we need to tell our doctor of any change in symptoms, severity or pattern. This will keep the doctor up to date on what is going on with you. They can't help if they don't know!
Second - How often are you taking Zomig? Taking Migraine abortive meds such as Zomig or any kind of pain med more than two or three days a week can make matters worse by causing medication overuse headache (MOH), aka rebound. See Medication Overuse Headache - When the Remedy Backfires for more information on this.
Third - you don't mention a preventive....are you currently taking one? Anyone who has more than three Migraines a month needs to be taking something for prevention. There's growing evidence that Migraine is a progressive brain disease. A recent study showed that Migraines can cause brain damage, and that people with three or more Migraines a month are more susceptible to this damage. For more information, see Is Migraine a Progressive Brain Disease? and Yes, Migraines Can Cause Brain Damage.
Now, addressing the Zomig issue - I personally stopped taking Zomig for the very reasons you are mentioning. Every time I would take it, I would feel like I had a lump in my throat and that it was closing up. If this side effect is bothersome to you, talk to your doctor about trying a different abortive medication. There are currently eight different abortives on the market. I had to try four of them before finding Frova, the one that works best for me.
Please bring these symptoms to the attention of your doctor so that you can get the treatment that you deserve!